# SDR FDEA201007072403

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK REQUIRE REMOVE FOR FLOORBEAM REPLACEMENT, STA 1180- 1240, LBL-  24.75. ( FOUND CORR/ GOUGES AFTER SEAT TRACK REMOVAL). REMOVED SEAT TRACK IAW SRM 51-40-02.  REMOVED CORROSION AND GOUGES, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, PG 102, FIG 101, DETAIL I. RECEIVED NEW SEAT TRACK PN BAC 1520-792, LOCATED AND DRILLED   HOLES IAW SRM 53-60-52, TREATED AND PRIMED IAW SRM 51-20-02.   INSTALLED NEW SEAT TRACK FROM STA 1180- 1240, LBL- 24.75, IAW SRM 53-60-52, PAGE 2,  FIG 1 CATEGORY "A", MAJOR REPAIR.
